Polygonizations of Point Sets in the Plane.

L. Deneen; Gary Shute

Discrete & computational geometry (1988)

  • Volume: 3, Issue: 1-2, page 77-88
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Deneen, L., and Shute, Gary. "Polygonizations of Point Sets in the Plane.." Discrete & computational geometry 3.1-2 (1988): 77-88. <http://eudml.org/doc/131037>.

author = {Deneen, L., Shute, Gary},
journal = {Discrete & computational geometry},
keywords = {Star-shaped polygonizations; algorithms; complexities},
number = {1-2},
pages = {77-88},
title = {Polygonizations of Point Sets in the Plane.},
url = {http://eudml.org/doc/131037},
volume = {3},
year = {1988},

AU - Deneen, L.
AU - Shute, Gary
TI - Polygonizations of Point Sets in the Plane.
JO - Discrete & computational geometry
PY - 1988
VL - 3
IS - 1-2
SP - 77
EP - 88
KW - Star-shaped polygonizations; algorithms; complexities
UR - http://eudml.org/doc/131037
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.